It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • weight gain fro Azor?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-05-2008, 07:35 AM   #1
    Flutterbye77
    Senior Veteran
    (female)
     
    Flutterbye77's Avatar
     
    Join Date: Mar 2008
    Location: Greenwood Village, Colorado
    Posts: 974
    Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
    weight gain fro Azor?

    I am starting to gain a lot of weight from Azor. I googled and it said call doctor if you get sudden weight gain. Is sudden within a week or just a month or 2. What danger is there in weight gain with BP meds besides being unattractive? lol

     
    Sponsors Lightbulb
       
    Old 08-05-2008, 03:49 PM   #2
    flowergirl2day
    Senior Veteran
    (female)
     
    Join Date: Apr 2007
    Location: Canada
    Posts: 3,181
    flowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB User
    Re: weight gain fro Azor?

    Rapid weight gain after starting a new medication is a warning that something might not be right.

    It could be a sign of a very dangerous fluid retension. This often happens to people with certain medical conditions. It is possible to gain 20 pounds or more over a couple of days. Angioedema, a potentially fatal side effect of medication, also causes rapid weight gain. Is that the kind of weight gain you are seeing?

    As a rule, a weight gain of over five pounds in a short period of time should be mentioned to your doctor. It could signal an allergy to the medication you're taking, or an underlying medical condition, which could still be undiagnosed. If that happens, the medication has to be stopped and replaced with one that's more suitable. People with certain diseases, such as heart failure, kidney disease, angina, recent heart attacks, liver disease, and low sodium have to be very careful about these types of medications. They often cannot take them at all, because the new medication could worsen their medical problems. If the benefit of taking the medication outweighs the risks, adjusted doses and frequent monitoring are needed. In addition to these measures, additional special testing is often required.
    If you find yourself gaining weight slowly, try to be more active and reduce the calories in your diet. If you are like most of us, you'll find at least one thing that could be eliminated...Some weight gaind is a normal and expected side effect of many medications. I remember seeing a table with the average weight gain of many medications listed....I wish I could figure out WHERE>>> Most were only moderate amounts, 4-5 pounds or so. I remember thinking that the information was inaccurate and quite contrary to my experience.

    Just a thought: if there's no diet change and the weight gain continues, it is a reason for concern. But, understandably, some people develop anxiety and depression over their medical problems, and eat more....thus the weight gain.

    flowergirl

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Beta Blockers vs Calcium Channel Blockers and weight gain Mastiff4mee High & Low Blood Pressure 10 05-09-2012 03:31 PM
    BP medication and weight gain Flutterbye77 High & Low Blood Pressure 21 05-20-2009 01:21 PM
    Diovan and weight gain? leemaa30 High & Low Blood Pressure 13 01-09-2009 03:55 PM
    Azor Flutterbye77 High & Low Blood Pressure 1 03-29-2008 09:56 AM
    weight gain and eating disorder melly3407 Bipolar Disorder 7 08-08-2007 12:16 AM
    Water, Weight, The Scale! bluejbirdie Weight Loss 0 08-10-2006 08:08 AM
    Weight Gain or Weight Loss? deejavu Lyme Disease 32 03-24-2006 05:24 AM
    Weight Gain from Depression Meds--HELP! sourgirl29 Eating Disorder Recovery 4 07-26-2005 05:15 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:56 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!